# SDR FDEA201610193654

- Difficulty date: October 19, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 77,398 hours, 29,121 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 285T0012118
- Part serial: D04787
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT ABOUT 50 KNOTS, RECEIVED A SPOILERS EICAS MESSAGE AND WARNING TONE.   TAKEOFF WAS REJECTED AND SPOILERS EICAS WENT AWAY AS AIRCRAFT REACHED TAXI SPEED ON ABORT.   REMOVED AND REPLACED THE SPOILER CONTROL MODULE IAW AMM 27-09-00-2, OPS CHECKED NORMAL.
